# SDR FDEA202202110279

- Difficulty date: February 11, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26698
- Aircraft time: 74,850 hours, 27,685 cycles
- System (JASC): 2210 · Autopilot System
- Part: Adc
- Part number: 4040800912
- Part serial: 9303527
- Condition: Failed
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  793     22-10  4870     10FEB22  IND  FACT  U  AUTOPILOT DISENGAGED AT FL 390.  COULD NOT  RE-ENGAGE LEFT, CENTER, OR RIGHT AP FOR REMAINDER  OF FLIGHT.  COMPLIED WITH QRH.   T/S REF FIM 22-02 FAULT TREE 829 AND FOUND "ADC  SYST L" MESSAGE. REMOVED AND REPLACED THE L ADC  COMPUTER MANUFACTURED BY HONEYWELL P/N 404800-912  S/N 93013527 REF AMM 34-12-01-4 AND OP'S CHECK  NORMAL. REF AMM 22-00-02-2 ACCOMPLISHED MCDP TEST  30 TEST 40 AUTOLAND TEST WITH NO FAULTS FOUND.
